# SDR LR7A08109

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector
- Part number: 3517833R
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, PER JOB CARD HC5712 FOUND ANTI-ICE EJECTOR PN 351783-3R CRACKED.  REPAIRED BY WELDING IAW LAC MEA 382-30-08-043 R1.
